Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Gold Open Access
Representation Theory
Representation Theory
ISSN 1088-4165


Cyclotomic Carter-Payne homomorphisms

Authors: Sinéad Lyle and Andrew Mathas
Journal: Represent. Theory 18 (2014), 117-154
MSC (2010): Primary 20C08, 20C30
Published electronically: June 3, 2014
MathSciNet review: 3213527
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a new family of homomorphisms between (graded) Specht modules of the quiver Hecke algebras of type $ A$. These maps have many similarities with the homomorphisms constructed by Carter and Payne in the special case of the symmetric groups, although the maps that we obtain are both more and less general than these.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 20C08, 20C30

Retrieve articles in all journals with MSC (2010): 20C08, 20C30

Additional Information

Sinéad Lyle
Affiliation: School of Mathematics, University of East Anglia, Norwich NR4 7TJ, United Kingdom

Andrew Mathas
Affiliation: School of Mathematics and Statistics, University of Sydney, NSW 2006, Australia

PII: S 1088-4165(2014)00450-3
Keywords: Cyclotomic Hecke algebras, quiver Hecke algebras, Specht modules, Carter-Payne homomorphisms
Received by editor(s): February 18, 2013
Received by editor(s) in revised form: October 22, 2013
Published electronically: June 3, 2014
Article copyright: © Copyright 2014 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia